# SDR TRAX200600219

- Difficulty date: May 16, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 11,380 hours, 9,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Bs 589
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP UNDER CARGO DOOR SILL IS CRACKED AT FS 589, REMOVED CLIP AND DUPLICATED IAW CRJ SRM 53-61-23, AND 51-24-21. TREATED, PRIMED, AND APPLIED TOPCOAT IAW CRJ SRM 51-21-11, 51-25-06, AND 51-25-16. OK TO INSTALL. INSTALLED CLIP IAW CRJ SRM 51-42-06 AND 51-42-21. (CLOSED)
